Differential and Integral Equations

Free boundary problems for Emden-Fowler equations

Hans G. Kaper and Man Kam Kwong

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 2 (1990), 353-362.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371586149

Mathematical Reviews number (MathSciNet)
MR1025184

Zentralblatt MATH identifier
0726.34024

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 35R35: Free boundary problems 76X05: Ionized gas flow in electromagnetic fields; plasmic flow [See also 82D10]

Citation

Kaper, Hans G.; Kwong, Man Kam. Free boundary problems for Emden-Fowler equations. Differential Integral Equations 3 (1990), no. 2, 353--362. https://projecteuclid.org/euclid.die/1371586149


Export citation